A certain approximation of a differential game in mixed strategies
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1732-1737
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a1,
author = {V. D. Batukhtin and A. G. Chentsov},
title = {A certain approximation of a differential game in mixed strategies},
journal = {Differencialʹnye uravneni\^a},
pages = {1732--1737},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a1/}
}
V. D. Batukhtin; A. G. Chentsov. A certain approximation of a differential game in mixed strategies. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1732-1737. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a1/